| Model Number |
SY60WF |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed that the lens was decentered after implantation and the doctor suspected that the capsular bag extended after the delivery of lens.The lens was explanted and replaced with another sulcus lens during initial procedure.The procedure was completed on same day.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Lens received wrapped in a piece of medical gauze.Solution is dried on the iol.One haptic is slightly deformed.There are loose fibers adhered to the lens.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).